Computation of conformal representations of compact Riemann surfaces

e-Archivo Repository

Show simple item record López Lagomasino, Guillermo Pestana Galván, Domingo de Guzmán Rodríguez, José M. Yakubovich, Dmitry 2010-01-04T13:37:02Z 2010-01-04T13:37:02Z 2010
dc.identifier.bibliographicCitation Mathematics of Computation, 2010, vol. 79, p. 365-381
dc.identifier.issn 0025-5718 (Print)
dc.identifier.issn 1088-6842 (Online)
dc.description 17 pages, 1 table.-- MSC2000 codes: Primary 30F99; Secondary 05E35, 30C30, 58C15.
dc.description.abstract We find a system of two polynomial equations in two unknowns, whose solution allows us to give an explicit expression of the conformal representation of a simply connected three-sheeted compact Riemann surface onto the extended complex plane. This function appears in the description of the ratio asymptotic of multiple orthogonal polynomials with respect to so-called Nikishin systems of two measures.
dc.description.sponsorship The first (G.L.L.), second (D.P.), and third (J.M.R.) authors' research was partially supported by a grant from M.E.C. (MTM 2006-13000-C03-02) and a grant from Universidad Carlos III de Madrid/Comunidad Autónoma de Madrid (CCG07-UC3M/ESP-3339), Spain. The second and third authors' research was partially supported by two grants from Ministerio de Educación y Ciencia (MTM 2006-11976 and MTM 2007-30904-E), Spain. The fourth (D.Y.) author's research was partially supported by the Grant MTM2008-06621-C02-01, DGI-FEDER, of the Ministry of Science and Innovation, Spain.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher American Mathematical Society
dc.rights © American Mathematical Society
dc.subject.other Orthogonal polynomials
dc.subject.other Compact Riemann surfaces
dc.subject.other Branched covering
dc.subject.other Nonlinear equations
dc.subject.other Newtonian continuation method
dc.title Computation of conformal representations of compact Riemann surfaces
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1090/S0025-5718-09-02265-0
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record